# SDR RAIA2010022100001

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 14,603 hours, 13,370 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248
- Part serial: 9906019
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A BLD 2 OVERTEMP AND A BLD 1 UNDERTEMP INDICATION ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 2 FAN AIR VALVE THERMOSTAT AND PERFORMED AN OPERATIONAL CHECK OF THE NR 1 AND NR 2 BLEED SYSTEMS WITH NO DEFECTS NOTED.
